# SDR SWIA2020062651188

- Difficulty date: May 18, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670319901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BRACKET AT RT SILL, FS319, HAS CORROSION.  (C-CHECK) RO 6/24/2020 REMOVED AND REPLACED FLOORBEAM BRACKET (P/N SH670-31990-1) AT RT SILL FS319 WITH NEW HARDWARE.  REF DWG AND SRM.  COMPLIED WITH TASK CARD.
